MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stent dislodgement occurred.A 10.0x40x135 cm express ld iliac / biliary stent was used to advanced through the non-bsc 7fr sheath, resistance were encountered and it did not cross the lesion.The device was removed and noticed that the stent became dismounted from the catheter outside the patient's body.The procedure was completed using another of the same device that fit through the sheath.No patient complications were reported.
 
Event or Problem Description
It was reported stent dislodgement occurred.A 10.0x40x135 cm express ld iliac/biliary stent was used to advanced through the non-bsc 7fr sheath, resistance were encountered and it did not cross the lesion.The device was remoevd and noticed that the stent became dismounted from the catheter outside the patient's body.The procedure was completed using another of the same device that fit through the sheath.No patient complications were reported.The device was returned with the stent mounted onto the balloon.The customer's 7fr introducer sheath was not returned for analysis.The recommended sheath size for this express device is a 7fr introducer sheath.Investigator was unable to advance the device through a boston scientific 7f introducer sheath due to damage to the distal stent struts.The balloon was noted to be tightly folded and had not been subjected to positive pressure.A visual and microscopic examination identified no issues with the balloon material that could have contributed to the complaint incident.The balloon was noted to be tightly folded and had not been subjected to positive pressure.A visual and microscopic examination identified no issues with the balloon material that could have contributed to the complaint incident.A visual and microscopic examination identified no issues with the tip of the device during analysis that could have contributed to the complaint incident.A visual and tactile examination identified no damage or any issues along the length of the device.No other issues were identified during the product analysis.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7965789
Report Number2134265-2018-61939
Device Sequence Number221690
Product Code NIO
UDI-Device Identifier08714729392385
UDI-Public08714729392385
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2019
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0019542976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1